MAUDE Adverse Event Report: Mobia Medical, Inc. Vivistim® Paired VNS¿ System

Mobia Medical, Inc. Vivistim® Paired VNS¿ System
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the vivistim system on (b)(6) 2024.On (b)(6) 2026, patient indicated to mobia personnel that the device had been explanted approximately one year ago.Follow-up with the implanting site indicated date of explant was on (b)(6) 2025.Patient denied any concerns that the device wasn't working and denied any discomfort when using the device.Patient did not complete the therapy protocol due to non-compliance and discharge by the clinic.No mobia personnel were present at the explant and no explanted device components returned for evaluation.
 
Additional Manufacturer Narrative
No further information is expected.Manufacturing records support the device was manufactured and tested to specification.Device was programmed to typical settings during therapy protocol, patient perception level was noted to be relatively high at 2.9ma and well above typical device setting of 0.8ma.

Brand Name
Vivistim® Paired VNS¿ System
Common Device Name
Vivistim
Manufacturer (Section D)
Mobia Medical, Inc.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
Mobia Medical, Inc.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
MDR Report Key50384218
Report Number3012309950-2026-00042
Device Sequence Number5650834
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2024
Device Model Number1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale